We're back with exclusive offers – grab them now before they're gone!

Motrin Ib Liquid Gels, Ibuprofen 200 Mg, Pain Reliever & Fever Reducer Minor Arthritis Pain, Muscular Aches, Headache, Menstrual Cramps & Backache, N

(0 Reviews)
0 459
4,341 3,264
-25 %
In Stock
IB-IBAZU8HRYH2
SPECIAL OFFER
Extra 5% Off with Sitewide Code BHEJO5
  • Guaranteed Genuine Product imported from the USA
  • Free Shipping
  • Price shown is all-inclusive-you will never be charged extra
  • Delivery Within 10 to 15 Days.
  • Cancellations accepted within 24 hours after order only
  • Get GST Invoice to claim tax credit up to 28%

About the product

  • 80-count bottle of Motrin IB Ibuprofen liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin IB pain reliever works fast to stop pain where it starts for powerful, effective pain relief

No reviews found!

Support chat